| Catalog Number |
72201092 |
| Medical Device Problem Codes |
Overheating of Device (1437); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during set up, the dyonics footswitch would not plug in.Additionally the device was very hot and not running.A back up device was available to complete the procedure.There was no surgical delay and no further complications were reported.
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
Additional Manufacturer Narrative
H10 h3, h6: the reported device was received for evaluation.A visual inspection revealed a bent connector guide pin.A functional evaluation was performed on the returned device and found it cannot connect with the control unit due to the bent connector guide pin.The device was not hot.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause for the problem plugging in the footswitch has been associated with unintended use of the device.Factors that could have contributed to the failure include improper installation into the control unit receptacle or attempting to install the footswitch to an incompatible control unit causing distortion or deformation to the guide key tab.The root cause for the hot device could not be determined since the reported malfunction could not be duplicated during the investigation.Please refer to the instructions for use for precautions and warnings related to the use of the device.No containment or corrective actions are recommended at this time.